# SDR AALA20020886

- Difficulty date: June 13, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N440AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49459
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT TAIL SECTION INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHT BATTERY CONTACTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
